# SDR DALA2015050603110

- Difficulty date: May 5, 2015
- Submitted: May 7, 2015
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-212
- Aircraft serial: 372
- Aircraft time: 68,536 hours, 29,770 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CRACK ON EMERGENCY EXIT DOOR 844 ON SEGMENT FRAME RT IN PASSENGER CABIN, L=0.200".  ATTACH FORM 5100-3201, SSI 522102-01 -1.  REPLACED SEGMENT FRAME RT ON EMERGENCY EXIT DOOR 844 IAW SRM 51-72-11 AND DWG D52279040, D52279010.
